MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: patient is 18 years or older.
 
Event or Problem Description
It was reported that the device became stuck on the guidewire.A 1.85mm jetstream sc was selected for use in a right leg angioplasty procedure.The target lesion was in the superficial femoral artery (sfa).During the procedure, the jetstream catheter became stuck on a.014 non-boston scientific guidewire in the sfa.The jetstream would still operate in 3 functions [rotations/aspiration/infusion] but would no longer move.Eventually, they were able to get the wire out.However, they could not get a new non-boston scientific guidewire back in and the entire system had to be removed.The patient did not experience any adverse events.A second device was opened, and the procedure was able to be completed.

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11362690
Report Number2134265-2021-02083
Device Sequence Number16405620
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public08714729889861
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2022
Device Model Number45006
Device Catalogue Number45006
Device Lot Number0026327259
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date02/22/2021
Patient Sequence Number1